# SDR NACA2024022500001

- Difficulty date: March 25, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,420 hours, 19,189 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7300 · Engine Fuel and Control
- Part: Heat Exchanger
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM #1 ENGINE HEAT EXCHANGER DRAIN LINE. OPERATED ENGINE @ IDLE FOR 5 MINUTES - NO LEAKS NOTED.
